# SDR 96ZZZX3489

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: T-Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-ANGLE, 5TH RIB, FORWARD CARGO DOOR IS CORRODED AND CRACKED.  FABRICATED REPAIR ANGLE AND INSTALLED PER SRM 53-30-1 AND SRM 51-30-2.
